# SDR 9619119910

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE LEFT PYLON FRONT LOWER SPAR CAP BEAVER TAIL.  REPLACED SPAR CAP (P/N 5923937-1) PER SRM 54-04, FIG 13 AND DWG 9958161.
